# SDR AALA960905

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1421K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11404
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cap Nut
- Part number: 201071682
- Condition: Defective
- Location: Nlg
- Component: Rotol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING B-CHECK WHILE LUBRICATING NOSE LANDING GEAR, FOUND NOSE GEAR TURNING TUBE UPPER CAP NUT FAILED.  THREADS REMAINED ON TURNING TUBE, BUT NO THREADS REMAINED ON CAP NUT.  REPLACED NOSE LANDING GEAR TURNING TUBE CAP NUT.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (X)
